# SDR HEEA063369

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 39433339002
- Condition: Reads Low
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE TACHOMETER READS 2 PERCENT LOWER THAN PILOT'S.
